RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 2  


Determination of a neighborhood of the imaginary axis which is disjoint from the spectrum of a real polynomial
K. L. Olifirov
161
The $C$-convexity of Banach spaces with unconditional bases
S. A. Rakov
167
An asymptotic variant of the Fuglede–Putnam theorem on commutators for elements of Banach algebras
E. A. Gorin, M. I. Karahanyan
179
Geometric characterization of $RN$-operators
O. I. Reinov
189
Support functions of convex compacta
A. A. Tolstonogov
203
A family of extension operators
V. V. Pospelov
215
Invariant subspaces and unicellularity of operators of generalized integration in spaces of analytic functionals
V. A. Tkachenko
221
Uniform regularization of the problem of calculating the values of an operator
V. V. Arestov
231
A weighted estimate of best approximations in $L_2(\Omega)$
Yu. K. Dem'yanovich
245
Upper bounds of best one-sided approximations of the classes $W^rL_\psi$ in the metric of $L$
V. G. Doronin, A. A. Ligun
257
Absolute values of the coefficients of the polynomials in Weierstrass's approximation theorem
O. A. Muradyan, S. Ya. Khavinson
269
Completeness of analytic functions and extremality of the coefficients of a Laurent series
S. O. Sinanyan
277
Diameters of certain classes of analytic functions
L. V. Taikov
285
Theorems on imbedding in anisotropic spaces of vector-valued functions
S. Ya. Yakubov, V. B. Shakhmurov
297
One functional equation with displacement in the space of continuous functions
V. G. Kravchenko
303
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019